MathSciNet Relay Station
MathSciNet bibliographic data
MR708998 92A15 (34K20)
Gopalsamy, K. Harmless delays in model systems. Bull. Math. Biol. 45 (1983), no. 3, 295–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement